# SDR SWIA2020060950941

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GALLEY INBRD FWD DOUBLER PLATE HAS CORROSION AROUND NUTPLATE HOLE.  (C-CHECK) RO 4/27/2020 REMOVED AND REPLACED FWD DOUBLER PLATE AT FS295 AND RBL 4.25 REF SRM AND DWG. SEE CONTINUATIO CARD FOR DETAILS.
